Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Product integral approximations of solutions to linear operator equations

Author: Robert H. Martin
Journal: Proc. Amer. Math. Soc. 41 (1973), 506-512
MSC: Primary 47A50; Secondary 45A05
MathSciNet review: 0380463
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the paper we develop a class of iterative methods for approximating solutions of linear operator equations in a Banach space. The main techniques involve a product integral representation of solutions to linear Stieltjes integral equations, a variation of parameters formula, and the asymptotic convergence of solutions to the homogeneous integral equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A50, 45A05

Retrieve articles in all journals with MSC: 47A50, 45A05

Additional Information

PII: S 0002-9939(1973)0380463-4
Keywords: Linear operator equations, product integral, Stieltjes integral equation, asymptotic convergence
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia